# SDR GTIA2020073035288

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 39,390 hours, 18,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00
